# SDR CHQA201100338

- Difficulty date: August 2, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12303970002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE FLOORBEAM DIGITAL UNDER THE CO-PILOT'S OUTBOARD SEAT RAIL.  MAINTENANCE REPLACED THE FLOOR BEAM DIGITAL UNDER THE CO-PILOT'S SEAT RAIL IN ACCORDANCE WITH SRM 51-40-08.
